Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 296, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 4, 2015, 2:00 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2015, 2:00 PM MDT (20:00 UTC)
- Expired
- Aug 4, 2015, 2:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS
The radar
The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 2:30 PM MDT | HAIL 1 | 9 Sse Beecher Island, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 12:34 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2446 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
983
WUUS53 KGLD 042000
SVRGLD
COC125-KSC023-042045-
/O.NEW.KGLD.SV.W.0296.150804T2000Z-150804T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT TUE AUG 4 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 245 PM MDT/345 PM CDT/
* AT 200 PM MDT /300 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 14
MILES SOUTHWEST OF HAIGLER...OR 16 MILES WEST OF ST. FRANCIS...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR...HALE AND BEECHER ISLAND.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 230 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3958 10164 3958 10216 3993 10226 3996 10202
TIME...MOT...LOC 2000Z 313DEG 22KT 3984 10209
HAIL...1.25IN
WIND...60MPH
$$
0243 follow-up statements
852
WWUS53 KGLD 042014
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT TUE AUG 4 2015
COC125-KSC023-042045-
/O.CON.KGLD.SV.W.0296.000000T0000Z-150804T2045Z/
YUMA CO-CHEYENNE KS-
214 PM MDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
MDT/345 PM CDT/ FOR SOUTHEASTERN YUMA AND SOUTHWESTERN CHEYENNE
COUNTIES...
AT 214 PM MDT /314 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 12
MILES WEST OF ST. FRANCIS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR...HALE AND BEECHER ISLAND.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 230 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3958 10164 3958 10216 3993 10226 3996 10202
TIME...MOT...LOC 2014Z 313DEG 21KT 3979 10203
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
024666
WWUS53 KGLD 042034
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT TUE AUG 4 2015
COC125-KSC023-042045-
/O.CON.KGLD.SV.W.0296.000000T0000Z-150804T2045Z/
YUMA CO-CHEYENNE KS-
234 PM MDT TUE AUG 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM
MDT/345 PM CDT/ FOR SOUTHEASTERN YUMA AND SOUTHWESTERN CHEYENNE
COUNTIES...
AT 234 PM MDT /334 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES NORTHEAST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR AND HALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3958 10164 3958 10216 3987 10222 3988 10194
TIME...MOT...LOC 2034Z 321DEG 16KT 3974 10203
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
024398
WWUS53 KGLD 042042 RRA
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
242 PM MDT TUE AUG 4 2015
COC125-KSC023-042052-
/O.EXP.KGLD.SV.W.0296.000000T0000Z-150804T2045Z/
YUMA CO-CHEYENNE KS-
242 PM MDT TUE AUG 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA AND
SOUTHWESTERN CHEYENNE COUNTIES WILL EXPIRE AT 245 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT/900 PM
CDT/ FOR NORTHWESTERN KANSAS.
LAT...LON 3958 10164 3958 10216 3987 10222 3988 10194
TIME...MOT...LOC 2041Z 313DEG 22KT 3974 10203
$$
024What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 8:54 AM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Aug 4, 8:54 AM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 854 AM MDT TUE AUG 4 2015 .UPDATE... ISSUED AT 854 AM MDT TUE AUG 4 2015 EXPIRED DENSE FOG ADVISORY FOR SW NEBRASKA. && .SHORT TERM...(TODAY THROUGH THURSDAY NIGHT) ISSUED AT 335 AM MDT TUE AUG 4 2015 AS OF 4 AM CDT...3 AM MDT...SKIES ACROSS THE TRI-STATE REGION ARE MOSTLY CLOUDY AS THUNDERSTORM ANVIL CIRRUS MOVES OVER AND STATUS/FOG DEVELOPS OVER SOUTHWEST NEBRASKA. TEMPERATURES ARE IN THE LOW 60S TO LOW 70S. WINDS ARE LIGHT AND VARIABLE. AT THE SURFACE...A WEAK COLD FRONT IS LOCATED ROUGHLY ALONG AN IMPERIAL NEBRASKA TO NORTON KANSAS LINE. FOG HAS DEVELOPED IN THE VICINITY OF THIS FRONT AND DENSE FOG IS BEING OBSERVED IN SOUTHWEST NEBRASKA AT MCCOOK AND IMPERIAL. AN AREA OF LOW PRESSURE EXTENDED ALONG THE FRONT RANGE. ALOFT...A SIGNIFICANT SHORTWAVE TROUGH IS LOCATED OVER WESTERN COLORADO... SLOWLY SLIDING EAST THIS MORNING. IT IS THIS TROUGH THAT WILL PROVIDE THE LIFT FOR SEVERE THUNDERSTORMS THIS AFTERNOON. INITIAL FORECAST CONCERN THIS MORNING IS THE DEVELOPMENT OF DENSE FOG. AS MENTIONED ABOVE...DENSE FOG IS BEING OBSERVED ACROSS SOUTHWEST NEBRASKA IN THE VICINITY OF A STALLED FRONT. MOISTURE HAS POOLED HERE AND WITH TEMPERATURES FALLING...FOG WAS EASILY ABLE TO DEVELOP. HIGH RESOLUTION GUIDANCE INDICATES THAT DENSE FOG SHOULD REMAIN CONFINED TO THE FRONT IN SOUTHWEST NEBRASKA. CAN'T RULE OUT SOME DENSE FOG IN YUMA COUNTY COLORADO AND EXTREME NORTHWEST KANSAS BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN THE DENSE FOG ADVISORY. TRENDS WILL BE MONITORED IN CASE THE DENSE FOG ADVISORY NEEDS TO BE EXPANDED. THE MOST HAZARDOUS WEATHER DURING THE SHORT-TERM FORECAST PERIOD COMES IN THE FORM OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AFTER COLLABORATION WITH THE STORM PREDICTION CENTER...A SLIGHT RISK OF SEVERE WEATHER WAS ISSUED. ACCORDING TO LATEST CONVECTION ALLOWING MODELS...STORMS MAY FIRE QUITE EARLY THIS AFTERNOON...AROUND TO JUST AFTER NOON...ALONG THE STALLED FRONTAL BOUNDARY AND A DRYLINE THAT WILL TAKE SHAPE ALONG A YUMA COLORADO TO LEOTI KANSAS LINE. BY THIS TIME...A HIGHLY UNSTABLE AIRMASS WILL TAKE SHAPE AND FORECAST SOUNDINGS INDICATE NO CAPPING INVERSION. SBCAPE OF 2000-3000 J/KG...850-500 MB LAPSE RATES OF 7-8 C/KM AND DCAPE APPROACHING 1000-1500 J/KG CHARACTERIZE THE THERMODYNAMIC ENVIRONMENT. AS THE SHORTWAVE AND ASSOCIATED WIND MAX MOVE OVER... 0-6 KM BULK SHEAR GROWS TO 35-55 KNOTS WITH 0-3 KM HELICITY APPROACHING 200 M2/S2...POSSIBLY 300 M2/S2. LCLS FOR THIS EVENT ARE PROJECTED TO BE AROUND 1000M...CLIMATOLOGICALLY FAVORABLE FOR TORNADOES. IN THE END...DO EXPECT A SEVERE WEATHER OUTBREAK TODAY WITH SUPERCELLS AS THE INITIAL CONVECTIVE MODE. LARGE HAIL... DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO ARE POSSIBLE. RIGHT MOVING STORMS WILL MOVE SOUTHEAST AT 10-20 MPH AND EVENTUALLY FORM INTO AN MCS OR TWO. AS THE MCS DEVELOPS...THE TORNADO THREAT DIMINISHES. STORMS SHOULD EXIT THE REGION AROUND TO SHORTLY AFTER MIDNIGHT. THE OTHER THREAT TO WATCH IS HEAVY RAINS AND FLASH FLOODING. PRECIPITABLE WATER VALUES SHOULD APPROACH 1.50" TO 1.75" BY THIS EVENING AS MOISTURE ADVECTION PERSISTS. IN ADDITION...RIGHT MOVING SUPERCELL STORMS SHOULD MOVE PARALLEL TO THE DRYLINE. THIS INCREASES THE THREAT FOR TRAINING STORMS. AS A RESULT...FLASH FLOODING WILL BE A CONCERN BUT UNSURE WHERE THE HIGHEST THREAT TAKES SHAPE THIS AFTERNOON. THIS THREAT HIGHLY DEPENDS ON THE DRYLINE LOCATION. AS OF NOW...ANTICIPATE THE FLASH FLOODING THREAT TO BE SOMEWHERE ALONG AND EAST OF A BENKELMAN NEBRASKA TO GOVE KANSAS LINE. ONCE THIS SHORTWAVE TROUGH PASSES...ANTICIPATE MOSTLY DRY WEATHER WEDNESDAY AND THURSDAY. WITH A MOISTURE BOUNDARY STILL IN PLACE... CAN NOT COMPLETELY RULE OUT A FEW ISOLATED STORMS ON THURSDAY. TEMPERATURES WILL WARM DURING MID-WEEK WITH HIGHS IN THE MID TO UPPER 90S LIKELY THURSDAY. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 230 AM MDT TUE AUG 4 2015 THE H5 RIDGE REMAINS IN PLACE OVER CENTRAL TEXAS FRIDAY THROUGH MONDAY. BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT UPON THE STRENGTH AND PLACEMENT OF THE RIDGE. SEVERAL WEAK SHORTWAVES WILL ROTATE AROUND THE OUTER PERIPHERY AND PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY. THE 0 TO 6KM SHEAR WILL BE IN THE 45 TO 55KT RANGE WITH CAPE VALUES IN THE 1500 TO 2000 J/KG RANGE THUS STRONG TO SEVERE STORMS WILL BE POSSIBLE. SEVERE INDICES LOOK SLIGHTLY LESS FAVORABLE ON SATURDAY. THE GFS IS A BIT MORE AMPLIFIED AND PROGRESSIVE WITH THE TIMING BUT NOT BY A SIGNIFICANT AMOUNT. RAIN CHANCES REMAIN LOW ON SUNDAY WITH BOTH MODELS IN AGREEMENT THEREFORE I KEPT THE POPS AT OR BELOW 20 PERCENT. ANOTHER SHORTWAVE ROTATES AROUND AND INTERACTS WITH A WEAK STATIONARY THETA E BOUNDARY ON MONDAY AND WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ESPECIALLY IN THE NORTHERN AND EASTERN PORTIONS OF THE CWA. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 534 AM MDT TUE AUG 4 2015 VFR CONDITIONS ANTICIPATED AT KGLD OVER THE NEXT 24 HOURS. UNLIKE KGLD...KMCK IS CURRENTLY ENGULFED IN DENSE FOG. FOG FORMED IN THE VICINITY OF A STALLED FRONT WHERE MOISTURE IS POOLED. FOG SHOULD DISSIPATE BY LATE MORNING. THUNDERSTORM DEVELOPMENT OCCURS THIS AFTERNOON AS A VIGOROUS DISTURBANCE PUSHES THROUGH. STORMS LIKELY DEVELOP ON A DRYLINE AND THE PREVIOUSLY MENTIONED FRONT. STORMS WILL MOVE OVER KMCK BUT UNSURE IF THEY WILL REACH KGLD. FOR NOW...MENTIONED VCTS AT KGLD. STORMS LIKELY EXIT THE REGION THIS EVENING. ANOTHER ROUND OF FOG IS POSSIBLE...ESPECIALLY AT KMCK. PLACED A MVFR FOG MENTION INTO KMCK TAF FOR NOW. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...RRH LONG TERM...TL AVIATION...RRH
Hazardous weather outlook, Aug 4, 2:54 AM MDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 254 AM MDT TUE AUG 4 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050900- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 254 AM MDT TUE AUG 4 2015 /354 AM CDT TUE AUG 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... DENSE FOG HAS DEVELOPED THIS MORNING ACROSS SOUTHWEST NEBRASKA. VISIBILITIES AS LOW AS ONE QUARTER MILE ARE EXPECTED UNTIL MID- MORNING. SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON GENERALLY EAST OF A YUMA COLORADO TO LEOTI KANSAS LINE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO. HEAVY RAINFALL AND FLASH FLOODING MAY ALSO BE A CONCERN FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Aug 4, 12:20 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM CDT TUE AUG 4 2015
NEZ080-041900-
HITCHCOCK NE-
120 PM CDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HITCHCOCK COUNTY UNTIL
200 PM CDT...
AT 119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRENTON AND CULBERTSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4024 10076 4006 10076 4000 10107 4000 10108
4016 10117 4033 10081
TIME...MOT...LOC 1819Z 247DEG 12KT 4011 10104
024Local storm report, Aug 4, 12:49 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1249 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND GST BIRD CITY 39.75N 101.53W
08/04/2015 M57 MPH CHEYENNE KS MESONET
&&
024Local storm report, Aug 4, 12:56 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1256 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 6 NW BIRD CITY 39.81N 101.60W
08/04/2015 CHEYENNE KS EMERGENCY MNGR
STRONG THUNDERSTORM WINDS PICKED UP AND DAMAGED A HEAVY
WOODEN PICNIC TABLE. STAKED DOWN TRAMPOLINE PULLED FROM
THE GROUND AND LOFTED.
&&
JNLocal storm report, Aug 4, 1:14 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
114 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 10 NW HERNDON 40.03N 100.90W
08/04/2015 E1.00 INCH HITCHCOCK NE PUBLIC
HEAVY RAIN FELL ALONG WITH QUARTER SIZE HAIL
&&
JNSpecial weather statement, Aug 4, 1:28 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
128 PM MDT TUE AUG 4 2015
COZ090-042015-
YUMA COUNTY CO-
128 PM MDT TUE AUG 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
215 PM MDT...
AT 127 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF WRAY...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WRAY AND LAIRD.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 236 AND 255.
LAT...LON 4019 10205 4000 10205 3997 10227 4018 10235
4028 10216
TIME...MOT...LOC 1927Z 324DEG 14KT 4018 10221
024Local storm report, Aug 4, 1:58 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
158 PM MDT TUE AUG 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 9 N BEARDSLEY 39.94N 101.25W
08/04/2015 E1.00 INCH RAWLINS KS PUBLIC
HAIL CURRENTLY FALLING, ALONG WITH HEAVY RAIN
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:28 PM MDT | Special Weather Statement | GLD | Yuma | 47 min |
| Aug 3, 6:54 PM MDT | Special Weather Statement | GLD | Wichita | 51 min |
| Aug 3, 7:19 PM MDT | Special Weather Statement | GLD | Wichita | 41 min |
| Aug 3, 7:37 PM MDT | Flash Flood Warning | GLD | Wichita | 3 hr |
| Aug 3, 8:52 PM MDT | Flash Flood Warning | GLD | Greeley | 3 hr |
| Aug 4, 12:14 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Aug 4, 12:24 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 51 min |
| Aug 4, 12:29 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 46 min |
| Aug 4, 12:44 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Aug 4, 1:14 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 46 min |
| Aug 4, 1:16 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 44 min |
| Aug 4, 1:23 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 52 min |
| Aug 4, 1:51 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 39 min |
| Aug 4, 1:56 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 49 min |
| Aug 4, 1:56 PM MDT | Tornado Warning | GLD | Decatur | 34 min |
| Aug 4, 1:58 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 26 min |
| Aug 4, 2:22 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| Aug 4, 2:23 PM MDT | Tornado Warning | GLD | Decatur | 19 min |
| Aug 4, 2:32 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 58 min |
| Aug 4, 2:36 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 54 min |
| Aug 4, 2:56 PM MDT | Special Weather Statement | GLD | Sherman | 49 min |
| Aug 4, 3:09 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 36 min |
| Aug 4, 3:12 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 63 min |
| Aug 4, 3:16 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 59 min |
| Aug 4, 3:23 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 22 min |
| Aug 4, 3:24 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 28 min |
| Aug 4, 3:51 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 39 min |
| Aug 4, 3:54 PM MDT | Special Weather Statement | GLD | Gove | 51 min |
| Aug 4, 4:10 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton, Sheridan | 65 min |
| Aug 4, 4:24 PM MDT | Special Weather Statement | GLD | Gove | 51 min |
| Aug 4, 4:33 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 21 min |
| Aug 4, 5:22 PM MDT | Special Weather Statement | GLD | Graham | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.